# SDR DALA2016022101279

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,016 hours, 29,358 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DIAMOND DOUBLER CRACKED ON OTBD EDGE AT REAR SPAR, LT WING.  REPAIRED CRACK IAW SRM 51-10-03, FIG 3 AND PRI 543919-14, REV O.
